MathSciNet Relay Station
MathSciNet bibliographic data
MR658218 (83f:65003) 65B05
Brezinski, Claude Some new convergence acceleration methods. Math. Comp. 39 (1982), no. 159, 133–145.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement